- 4 thoughts
- Log in to add a thought
I suppose I am one of the lucky... for some reason - my doctor said it's because I weigh 100 pounds - I don't get cramps. Hell I wouldn't even KNOW if I was bleeding if I didn't have birth control telling me on green pill that the dreadful red is comming. I'm not complaining, lord no. I'm just stating that I'm rather content with my period.
Cramps, I've heard, can be quite a bitch. I count my blessings to have never gone through them.
I'd like to think I might know what having cramps is like....
One of my testicals... I don't know what exactly goes wrong, but about once a month or so ...something.... goes wrong with one of my testicals.
I've had it checked, its not cancer or anything (thank god) I think it's something wrong with the tube that attaches it... like maybe its the beginnings of testicular tortion, but gets unspinned before it gets really bad like swelling up like a grapefruit and shit.
In any case, I call them my man cramps. I can't do anything but sit in the bathroom massaging my balls and trying not to throw up 'cause of that "kicked in the junk feeling" that doesn't go away for hours.
Actually, its like in that episode of the Venture Brothers where Dean suffers from testicular tortion and cries out "It's like I got kicked in the junk but they never took their foot away!" It's like that, only without the initial kick feeling.... just that godamn nausea and pain that comes with it, only lasting nearly all day.
More than you wanted to know about me, huh?
edit - As I did say above - I have seen doctors about it. They said there's nothing they can do about it unless it gets worse, and I always fix it before it does, so... they are of no use.
I envy you... mine, last month, were worse than they've been in a while. Forced me to curl up in a little ball and whimper for a while
I, too, envy you. I've been pretty much crippled by cramps before; that shit isn't fun in the least. Although, I think given the choice I'd go for cramps rather than bleeding. At least I can stop the cramps with painkillers.
I used the Depo shots for birth control for a year, from May '06 to May '07. I went off of it purposefully, my shrink wanted to see if it was playing hell with my emotions. But, probably because I've used the shot before, I didn't have anything but the lightest period every three months, hooray for science. But oh my god, that first month after I stopped the Depo... I just camped out on the couch with a heating pad and some cookies, trying not to say things like "Please god just hit me with lighting" outloud.
kill me kille me kill me please. I'm not even kiding but a bullet in my head I dont want to do this next month